American University
Browse
thesesdissertations_3534_OBJ.pdf (1.87 MB)

APPROXIMATELY CONTINUOUS TRANSFORMATIONS ON COMPACT METRIC SPACES

Download (1.87 MB)
thesis
posted on 2023-08-04, 16:59 authored by Louis Clinton Marshall

Source: Dissertation Abstracts International, Volume: 25-07, page: 4176.

History

Publisher

American University

Language

English

Notes

Thesis (Ph.D.)--American University, 1964.

Handle

http://hdl.handle.net/1961/thesesdissertations:3534

Media type

application/pdf

Access statement

Unprocessed

Usage metrics

    Theses and Dissertations

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC